MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; HEALING ABUTMENT
Model Number HC455
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Abscess (1690); Pain (1994)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient weight: not provided.
 
Event or Problem Description
It was reported that healing abutment became loose.The abutment could not be retained.Implant internal threads are fine.Pain and abscess were reported.Tooth location 16.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: d9: device availability was updated h2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation was added: 3331, 4109 and 4111.H6: investigation findings was added: 180.H6: investigation conclusions was added: 4307.H10: narrative/data was updated.The product was returned.However, the reported event could not be verified as the exact details of event were non verifiable.Based on the evaluation and functional testing, device malfunction has occurred ¿ thread damage.However, there is no existing non-conformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Functional testing was performed using an applicable in-house implant.The device could not thread into the implant as the threads were damaged.Therefore, the reported event could not be recreated.The complaint is related to the functional performance of the device.A definitive root cause could not be determined.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
HEAL COLLAR 4.5X5.5, 5MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11716629
Report Number0002023141-2021-01034
Device Sequence Number3444746
Product Code NHA
UDI-Device Identifier00889024015074
UDI-Public(01)00889024015074(17)221130(10)63879642
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2022
Device Model NumberHC455
Device Catalogue NumberHC455
Device Lot Number63879642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR